Jitters are unbearable stomach in knots. Taking .25 Xanax every 4-5 hours to counteract very scared. Any body have similar experience need advice.
I took lexapro 5mg for 3 days. stopped still jittery 5 days latter ?
Added 14 Nov 2015:
These side effects started within 2-3 hours of taking the lexapro and increased each day started taking on Saturday morning stopped taking Monday morning dr gave Xanax to stop side effects they work but today is 5 days after last dose and just as bad can it still be in my system. I am single dad with 5 and 7 year old can't go on like this
Roadking2358; Anytime you should be feeling better, This is normal and the fact that when you start this medication it increases our symptoms of anxiety or depression for a week or two does not help with your problem but only taking a low dose and for 3 days you should be in good shape any time now. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Iam taking 40mg of prozac ,makes me so jittery,did take lexapro but nonehelped the nervous stomach.?
Posted 23 Sep 2009 • 1 answer
Posted 18 Dec 2009 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 24 Aug 2014 • 2 answers
Posted 16 Jun 2015 • 1 answer